MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC CRUCIFORM SCREWDRIVER HOLDING SLEEVE; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC CRUCIFORM SCREWDRIVER HOLDING SLEEVE; SCREWDRIVERS
Model Number 313.99
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the tip of the cruciform screwdriver holding sleeve broke.It is unknown when and where the issue was discovered.It is unknown if there is patient nor procedure involvement.This complaint involves one (1) device.This report is for (1) cruciform screwdriver holding sleeve.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: device used in a veterinary case - no patient information will be reported.The device lot number is unknown, therefore a mre review could not be performed.Also, a manufacturing related potential cause was not suspected, therefore, per franchise complaint product investigation procedure, no manufacturing record evaluation is required.Visual inspection: the cruciform screwdriver holding sleeve was received at us customer quality (cq).Upon visual inspection, a flute of the tip of the blade (component 313_99_1) has broken off.No other defect was observed.Dimensional inspection: no dimensional inspection was performed due post manufacturing damage of the device.Document/specification review: current revisions were reviewed.As the lot number was unknown, the manufactured drawing was reviewed.No design issues or discrepancies were identified from the review of the current drawings.Investigation conclusion: this complaint is confirmed as the flute of the tip has broken off.Although no definitive root cause could be determined based on the provided information, it is likely that the device experienced unintended forces during use.No new, unique, or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventive action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CRUCIFORM SCREWDRIVER HOLDING SLEEVE
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12367566
Report Number2939274-2021-04906
Device Sequence Number19935175
Product Code HXX
UDI-Device Identifier10886982188328
UDI-Public(01)10886982188328
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number313.99
Device Catalogue Number313.99
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/23/2021
Initial Date Received by Manufacturer 07/28/2021
Supplement Date Received by Manufacturer09/09/2021
Initial Report FDA Received Date08/25/2021
Supplement Report FDA Received Date09/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1